Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 48, NWS Miami, FL

May 9, 2009

NWS Miami, FL issued this red flag warning at May 9, 2009, 3:26 AM EDT. It took effect at May 9, 2009, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2009, 3:26 AM EDT (07:26 UTC)
In effect from
May 9, 2009, 1:00 PM EDT
Expired
May 9, 2009, 7:00 PM EDT
In force
6 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 090726
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EDT SAT MAY 9 2009


...A RED FLAG WARNING FOR GLADES AND HENDRY COUNTIES AND INTERIOR
SECTIONS OF COLLIER COUNTY FROM 1 PM THROUGH 7 PM TODAY FOR 4 OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH FOR GLADES AND HENDRY COUNTIES FROM 1 PM
THROUGH 7 PM SATURDAY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

FLZ063-066-100100-
/O.UPG.KMFL.FW.A.0037.090509T1700Z-090509T2300Z/
/O.NEW.KMFL.FW.W.0048.090509T1700Z-090509T2300Z/
/O.NEW.KMFL.FW.A.0038.090510T1700Z-090510T2300Z/
GLADES-HENDRY-
326 AM EDT SAT MAY 9 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

AIR TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S
ACROSS THE WARNING AREA SATURDAY AFTERNOON...WHICH WILL RESULT IN
DEEP MIXING AND THE TRANSPORT OF A DRIER AIRMASS TO THE SURFACE.
THESE CONDITIONS WILL RESULT IN 4 OR MORE CONSECUTIVE HOURS OF
RELATIVE HUMIDITY BELOW 35 PERCENT SATURDAY AFTERNOON... AND WILL COMBINE
WITH VERY DRY FUELS TO CREATE DANGEROUS RED FLAG CONDITIONS EARLY
THIS EVENING. A SEA BREEZE FROM THE GULF COAST IS EXPECTED TO PUSH
INLAND AND LIMIT THE DURATION OF MOST OF COLLIER COUNTY TO LESS
THAN 4 HOURS OF SUB 35%, HOWEVER FAR NORTHERN SECTIONS MAY STILL
REACH AROUND 4 HOURS OF 35% RH. SIMILAR CONDITIONS WILL BE FOUND
ACROSS INTERIOR SOUTH FLORIDA SUNDAY, HOWEVER THE SEA BREEZE MAY
MOVE INLAND SLIGHTLY EARLIER AND THEREFORE LIMIT THE DURATION OF
SUB 35% RH TO AROUND 3 HRS OR LESS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ070-092300-
/O.UPG.KMFL.FW.A.0037.090509T1700Z-090509T2300Z/
/O.NEW.KMFL.FW.W.0048.090509T1700Z-090509T2300Z/
INLAND COLLIER-
326 AM EDT SAT MAY 9 2009

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

AIR TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S
ACROSS THE WARNING AREA SATURDAY AFTERNOON...WHICH WILL RESULT IN
DEEP MIXING AND THE TRANSPORT OF A DRIER AIRMASS TO THE SURFACE.
THESE CONDITIONS WILL RESULT IN 4 OR MORE CONSECUTIVE HOURS OF
RELATIVE HUMIDITY BELOW 35 PERCENT SATURDAY AFTERNOON... AND WILL COMBINE
WITH VERY DRY FUELS TO CREATE DANGEROUS RED FLAG CONDITIONS EARLY
THIS EVENING. A SEA BREEZE FROM THE GULF COAST IS EXPECTED TO PUSH
INLAND AND LIMIT THE DURATION OF MOST OF COLLIER COUNTY TO LESS
THAN 4 HOURS OF SUB 35%, HOWEVER FAR NORTHERN SECTIONS MAY STILL
REACH AROUND 4 HOURS OF 35% RH. SIMILAR CONDITIONS WILL BE FOUND
ACROSS INTERIOR SOUTH FLORIDA SUNDAY, HOWEVER THE SEA BREEZE MAY
MOVE INLAND SLIGHTLY EARLIER AND THEREFORE LIMIT THE DURATION OF
SUB 35% RH TO AROUND 3 HRS OR LESS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM
TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&



$$
2 follow-up statements
000 
WWUS82 KMFL 090801
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
401 AM EDT SAT MAY 9 2009

...A RED FLAG WARNING FOR GLADES AND HENDRY COUNTIES AND INTERIOR
SECTIONS OF COLLIER COUNTY FROM 1 PM THROUGH 7 PM TODAY FOR 4 OR
MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH FOR GLADES AND HENDRY COUNTIES FROM 1 PM
THROUGH 7 PM SUNDAY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

FLZ063-066-100100-
/O.CON.KMFL.FW.W.0048.090509T1700Z-090509T2300Z/
/O.CON.KMFL.FW.A.0038.090510T1700Z-090510T2300Z/
GLADES-HENDRY-
401 AM EDT SAT MAY 9 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

AIR TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S ACROSS THE
WARNING AREA SATURDAY AFTERNOON...WHICH WILL RESULT IN DEEP MIXING
AND THE TRANSPORT OF A DRIER AIRMASS TO THE SURFACE. THESE
CONDITIONS WILL RESULT IN 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT SATURDAY AFTERNOON... AND WILL COMBINE
WITH VERY DRY FUELS TO CREATE DANGEROUS RED FLAG CONDITIONS EARLY
THIS EVENING. A SEA BREEZE FROM THE GULF COAST IS EXPECTED TO PUSH
INLAND AND LIMIT THE DURATION OF MOST OF COLLIER COUNTY TO LESS
THAN 4 HOURS OF SUB 35%... HOWEVER FAR NORTHERN SECTIONS MAY STILL
REACH AROUND 4 HOURS OF 35% RH. SIMILAR CONDITIONS WILL BE FOUND
ACROSS INTERIOR SOUTH FLORIDA SUNDAY... HOWEVER THE SEA BREEZE MAY
MOVE INLAND SLIGHTLY EARLIER AND THEREFORE LIMIT THE DURATION OF
SUB 35% RH TO AROUND 3 HRS OR LESS IN COLLIER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ070-092300-
/O.CON.KMFL.FW.W.0048.090509T1700Z-090509T2300Z/
INLAND COLLIER-
401 AM EDT SAT MAY 9 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

AIR TEMPERATURES WILL WARM INTO THE LOWER TO MID 90S
ACROSS THE WARNING AREA SATURDAY AFTERNOON...WHICH WILL RESULT IN
DEEP MIXING AND THE TRANSPORT OF A DRIER AIRMASS TO THE SURFACE.
THESE CONDITIONS WILL RESULT IN 4 OR MORE CONSECUTIVE HOURS OF
RELATIVE HUMIDITY BELOW 35 PERCENT SATURDAY AFTERNOON... AND WILL COMBINE
WITH VERY DRY FUELS TO CREATE DANGEROUS RED FLAG CONDITIONS EARLY
THIS EVENING. A SEA BREEZE FROM THE GULF COAST IS EXPECTED TO PUSH
INLAND AND LIMIT THE DURATION OF MOST OF COLLIER COUNTY TO LESS
THAN 4 HOURS OF SUB 35%, HOWEVER FAR NORTHERN SECTIONS MAY STILL
REACH AROUND 4 HOURS OF 35% RH. SIMILAR CONDITIONS WILL BE FOUND
ACROSS INTERIOR SOUTH FLORIDA SUNDAY, HOWEVER THE SEA BREEZE MAY
MOVE INLAND SLIGHTLY EARLIER AND THEREFORE LIMIT THE DURATION OF
SUB 35% RH TO AROUND 3 HRS OR LESS IN COLLIER COUNTY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS82 KMFL 092308
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
708 PM EDT SAT MAY 9 2009

...A RED FLAG WARNING FOR GLADES AND HENDRY COUNTIES AND INTERIOR
SECTIONS OF COLLIER COUNTY HAS EXPIRED...

...A FIRE WEATHER WATCH FOR GLADES AND HENDRY COUNTIES FROM 1 PM
THROUGH 7 PM SUNDAY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

FLZ063-066-100715-
/O.EXP.KMFL.FW.W.0048.000000T0000Z-090509T2300Z/
/O.CON.KMFL.FW.A.0038.090510T1700Z-090510T2300Z/
GLADES-HENDRY-
708 PM EDT SAT MAY 9 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ070-100015-
/O.EXP.KMFL.FW.W.0048.000000T0000Z-090509T2300Z/
INLAND COLLIER-
708 PM EDT SAT MAY 9 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at May 9, 1:19 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 9, 1:19 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
119 AM EDT SAT MAY 9 2009

.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. EAST
COAST TERMINALS WILL REMAIN SE AND INCREASE INTO THE 10 TO 12KT
RANGE IN THE AFTERNOON WHILE AT APF THE DAY WILL START E THEN
BECOME WESTERLY AT AROUND 11KT WITH THE SEA BREEZE AROUND MID DAY
AND RETURN TO AN EAST DIRECTION AFTER SUNSET. /TINGLER

&&

.PREV DISCUSSION... /ISSUED 733 PM EDT FRI MAY 8 2009/

AVIATION...
SOUTHEAST WINDS OF 5 TO 10 KNOTS WILL CONTINUE ALONG THE EAST
COAST TAF SITES UNTIL AROUND 2Z TO 3Z BEFORE GOING LIGHT AND
VARIABLE AFTER MIDNIGHT...EXCEPT SOUTHEAST AROUND 5 KNOTS AT KFLL.
THE WINDS WILL THEN PICK UP AGAIN TO 5 TO 10 KNOTS FRIDAY MORNING
BEFORE INCREASING TO 10 TO 15 KNOTS FRIDAY AFTERNOON FROM THE SOUTHEAST.

APF TAF SITE WILL REMAIN SOUTHWEST THIS EVENING AT 5 TO 10 KNOTS
UNTIL ABOUT 02Z...BEFORE GOING NORTHEAST LESS THAN 5 KNOTS FOR
REST OF THE NIGHT HOURS. THE WINDS WILL THEN BE EASTERLY FRIDAY
MORNING AT 5 TO 10 KNOTS...BEFORE SWINGING TO A SOUTHWEST
DIRECTION AROUND 17Z AS THE WEST COAST SEA BREEZE PUSHES INLAND.

THE CEILING AND VIS AT ALL OF THE TAF SITES WILL BE IN THE VFR
CONDITIONS WITH NO RAINFALL FORECASTED DURING THIS TIME.

AVIATION...54/BNB

PREV DISCUSSION... /ISSUED 656 PM EDT FRI MAY 8 2009/

.POPPING AND DROPPING...MAINLY OVER W MIAMI-DADE...E COLLIER AND
W OF LAKE OKEECHOBEE. THIS ACTIVITY WILL CONTINUE TO OCCUR FOR A
COUPLE OF MORE HOURS BEFORE DISSIPATING. ALREADY THERE IS PATCHY
LATE NIGHT FOG IN THE INTERIOR ZONES BUT MAY ALSO ADD SOME SMOKE AS
A WILDFIRE NEAR NAPLES AND ANOTHER NEAR THE BIG CYPRESS SEMINOLE
INDIAN RESERVATION MAY KEEP SMOKE HOVERING IN THESE AREAS
OVERNIGHT.

MARINE...PLAN NO SIGNIFICANT CHANGES TO THE CURRENT PACKAGE.

PREVIOUS DISCUSSION...NO REAL CHANGES FORESEEN IN THE OVERALL
STAGNANT WEATHER PATTERN THAT HAS CONTROLLED SOUTH FLORIDA FOR THE
PAST SEVERAL DAYS. ALL MODELS IN GOOD AGREEMENT THAT DEEP LAYER RIDGE
WILL CONTINUE ACROSS SOUTH FLORIDA WITH PWAT REMAINING JUST OVER ONE
INCH TO AROUND 1.25 INCHES. THEY ALSO SHOW SUBSIDENCE CAP ASSOCIATED
WITH THE MID LEVEL RIDGE REMAINING IN PLACE. ALL OF THIS WILL TEND
TO KEEP SHRA AT A MINIMUM AND FORMING ALONG THE SEA BREEZE
CONVERGENCE ACROSS INTERIOR ZONES. IN ADDITION, WITH LITTLE CHANGE
IN THE PATTERN, IT DOES NOT APPEAR THAT THUNDER WILL BE A
POSSIBILITY AND WILL LIKELY TAKE OUT THIS MENTION FOR THE WEEKEND.

IN THE EXTENDED, ALL MODELS SHOW MID LEVEL RIDGE BEGINNING TO WEAKEN
AS A MAJOR SHORTWAVE MOVES ACROSS THE TOP OF IT INTO THE MID
ATLANTIC. THIS MAY DESTABILIZE THE ATMOSPHERE BY COOLING ALOFT AND
WILL LEAVE MENTION OF THUNDER IN MONDAYS FORECAST FOR THE FAR
NORTHWEST INTERIOR PORTION OF THE CWA. THE NAM SHOWS ACTIVE
CONVECTIVE DEVELOPMENT ALONG THE EAST COAST SEA BREEZE ON MONDAY
EVEN THOUGH IT SHOWS NO REAL SIGNIFICANT CHANGE IN THE PATTERN FROM
EITHER THE GFS OR ECMWF MODELS AND HAVE OPTED TO DISCOUNT THIS
FEATURE. THEN FURTHER DOWN THE ROAD, ANOTHER MID LEVEL SHORTWAVE
WILL DIG INTO THE MID ATLANTIC/SOUTHEAST STATES WITH ADDITIONAL
WEAKENING OF THE RIDGE. PREVIOUS GFS RUNS HAD SHOWN A WEAK COLD
FRONT FROM THIS TROUGH SAGGING INTO SOUTH FLORIDA AROUND MID WEEK
AND THEN STALLING WHILE THE ECMWF KEEPS THE FRONT MUCH FARTHER TO
THE NORTH. THE LATEST 12Z GFS RUN IS NOW BACK TO KEEPING THE FRONT
TO OUR NORTH AGAIN. SO WE SHALL SEE BUT I AM NOT CHANGING WHAT IS IN
THE EXTENDED UNTIL WE BEGIN TO SEE SOME CONSISTENCY.

AVIATION...NO WEATHER-RELATED CONCERNS THIS FORECAST
PERIOD...WITH PREVAILING VFR CONDS ANTICIPATED AT ALL TERMINALS.
FEW CU IN THE 3.5-5 KFT LAYER WILL GIVE WAY TO CLEAR CONDITIONS
AFTER DUSK...WITH A SLIGHT INCREASE IN CLOUD COVER POSSIBLE TOWARD
LATTER HALF OF THE FORECAST PERIOD...AS A WEAK INVERTED TROUGH
AXIS APPROACHES THE REGION IN EASTERLY FLOW ALOFT. SURFACE WINDS
WILL REMAIN SSE-SE AT 5-10 KNOTS ALONG THE ATLANTIC COAST THROUGH
THE PERIOD...WITH LIGHTER SE FLOW ANTICIPATED TO RESUME AT APF
AFTER EFFECTS OF SEA BREEZE EARLY THIS EVENING.

MARINE...SURFACE HIGH PRESSURE RIDGE WILL KEEP SOUTHEAST WIND FLOW
AT LESS THAN 15 KT WITH SEAS AT LESS THAN 4 FEET THROUGH THE PERIOD.

FIRE WEATHER...MAXIMUM TEMPERATURES ALONG WITH DEW POINTS AROUND
60 ACROSS INTERIOR ZONES WILL RESULT IN RH VALUES BELOW 35 PERCENT
THIS AFTERNOON. HOWEVER, AS OF THIS WRITING (1830Z), ONLY GLADES
AND HENDRY COUNTIES WERE SHOWING SIGNS OF THIS HAPPENING WITH
NORTHERN COLLIER COUNTY STILL AROUND 40 PERCENT. THE POTENTIAL IS
STILL THERE FOR NORTHERN COLLIER TO FALL BELOW 35 PERCENT AND SOME
OF THE SHORT RANGE MODELS SUGGEST THIS HAPPENING SO HAVE LEFT RED
FLAG WARNING UP FOR THIS AREA. THE GROUND IS DRY ENOUGH THAT EVEN
WITH THE SOUTH TO SOUTHEAST FLOW, LOW LEVEL MOISTURE IS REALLY
STRUGGLING TO RETURN AND IT LOOKS LIKE IT COULD BE A REPEAT
PERFORMANCE SATURDAY AFTERNOON. EVEN BY SUNDAY AFTERNOON, RH
VALUES WILL STILL BE LOW BUT FOR NOW HAVE INCREASED TO BETWEEN 35
AND 40 PERCENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  87  74  87  73 / -  10 10 10
FORT LAUDERDALE  87  76  87  76 / -  10 10 10
MIAMI            88  75  87  74 / -  10 10 10
NAPLES           88  71  88  72 / -  10 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM 1 PM EDT THIS AFTERNOON THROUGH THIS
     EVENING FOR FLZ063-FLZ066-FLZ070.

AM...NONE.
GM...NONE.
&&

LONG TERM...18/GR
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, May 8, 6:20 PM EDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT FRI MAY 8 2009

FLZ063-066>075-168-172>174-091100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
620 PM EDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ONSHORE FLOW ALONG THE ATLANTIC COAST WILL PRODUCE SOME RISK OF
RIP CURRENTS AT THE ATLANTIC COAST BEACHES THROUGH THE WEEKEND.

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK IN THE NORTH
-WEST PORTIONS OF SOUTH FLORIDA AND POSSIBLY ACROSS ALL OF SOUTH
FLORIDA BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:26 AM EDTFire Weather WatchMFLBroward24 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.